# SDR A6WA200640204

- Difficulty date: May 22, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AFT OF FUSELAGE STATION 605 BETWEEN STRINGER 23L AND 24L.  MAINTENANCE PERFORMED REPAIR TO FUSELAGE SKIN AFT OF FS 605 BETWEEN STRINGER 23L AND 24L IAW BSC EO 601R-53-9221.  REQUIRES COMPLIANCE WITH FAR 25.571 (DTA) WITHIN 12 MONTHS FROM RETURN TO SERVICE.  (M)
